Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taking Ovacare. Have ovarian cysts, missed periods. Frequent loose motions and bleeding due to overheating. Worried

Hi, I am 27 years old. I had missed period for two months. When I consulted the doctor, she told that there are cysts in my ovaries and had to plan for pregnancy ASAP. I had taken Regestrone tablets and after getting the period I was adviced to take Ovacare tablets for three months. Since mine is a overheat body, I am unable to take Ovacare tablets continuously. I am taking the cooling agents like barley water , coconut water...but it is not sufficient for controlling my body heat. Due to this overheat Iam suffering from Loose Motions very often, getting very small amount of bleeding . I am worried about the small amount of bleeding which is happening due to the Ovacare tablets. Could you please suggest me if I need to take any second thought from any other Gynec.
Asked On : Sat, 8 Dec 2012
Answers:  0 Views:  99 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor